# SDR 20001018SH025

- Difficulty date: September 28, 2000
- Submitted: October 18, 2000
- Operation: General aviation
- Make and model: Bnorm BN2
- Engine: Lyc O540*
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 4030145
- Part serial: 1203890K
- Condition: Cracked
- Location: Propeller
- Component: Governor
- Component part number: G210659
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT PENETRANT INDICATION ON TOP OF GOVERNOR BODY.  RETIRED FROM SERVICE, UNAIRWORTHY.  (X)
